# SDR CVGA20240904004

- Difficulty date: August 31, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N929AG
- Make and model: Beech 400A
- Aircraft serial: RK381
- Aircraft time: 6,889 hours, 5,803 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Part number: 45AS65020001
- Part serial: EO14603A
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 6,889 hours, 5,803 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN PRESSURE LO ANNUNCIATOR ILLUMINATED IN FLIGHT AT FL320 CABIN ALTITUDE WAS OVER 9000FT AND CLIMBING. BY FL350 WARNING LIGHT CAME ON PERFORMED EMER DESCENT LIGHT EXTINGUISHED AT 8000 FT. FERRIED AIRCRAFT FROM KJAX TO KFLL FOR REPAIRS. REMOVED CABIN LOW PRESSURE SWITCH (S092) P/N 45AS63027-001 S/N EO14603A AND INSTALLED NEW CABIN LOW PRESSURE SWITCH (S092) P/N 45AS63027-5 S/N AC14569 IAW 400A AMM 21-30-00. OP'S CHECK GOOD.
